MathSciNet Relay Station
MathSciNet bibliographic data
MR913667 (89f:22024) 22E50 (11F70 11S37)
Mœglin, C.; Waldspurger, J.-L. Modèles de Whittaker dégénérés pour des groupes $p$-adiques. (French) [Degenerate Whittaker models for $p$-adic groups] Math. Z. 196 (1987), no. 3, 427–452.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement